MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. WM CLARIS CPU; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. WM CLARIS CPU; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H700977
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
During device preparation for an atypical atrial flutter procedure after the patient was prepped, there was a power issue resulting in cancellation of the procedure with no adverse consequences.After turning on the workmate claris dws, there was no signal to the monitors and they were black.A red light started blinking on the on/off button.All of the cables and connections were verified, and everything was okay.Since the ep recording system was not working, the physician canceled the 1st procedure and a non-abbott system was used for the 2nd procedure.Once the abbott system was out of the ep room, all cables were unplugged, the power cord was replaced, everything was plugged in again and the dws started working normally.
 
Additional Manufacturer Narrative
Additional information: g3, h2, h3 the results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
WM CLARIS CPU
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key15887448
Report Number2184149-2022-00283
Device Sequence Number5099916
Product Code DQK
UDI-Device Identifier05415067009777
UDI-Public05415067009777
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K151911
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH700977
Device Catalogue NumberH700977
Device Lot Number5067153
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2022
Supplement Date Received by Manufacturer12/01/2022
Initial Report FDA Received Date11/30/2022
Supplement Report FDA Received Date12/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown